MathSciNet Relay Station
MathSciNet bibliographic data
MR2531880 42B25 (26A42)
Karagulyan, G. A. Riemann sums and maximal functions in $\Bbb R^n$. (Russian) Mat. Sb. 200 (2009), no. 4, 53--82; translation in Sb. Math. 200 (2009), no. 3-4, 521–548
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement